# SDR CA060512002

- Difficulty date: May 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 23,779 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Part number: 4E220010
- Condition: Departed
- Location: Blade Deice
- Component: Prop, Hartzl, HCB3TN3B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINT WALK AROUND,  COMPLETE PROP BLADE DE-ICE BOOT HAD DEPARTED AC. AIRFRAME, ENG WAS INSPECTED FOR FOD DAMAGE FROM DE-ICE BOOT. DETERMINED THAT BOOT HAD SEPERATED FROM AC DAY BEFORE DURING TAKE-OFF.  PILOT FELT VIBRATION FROM LT ENG DURING RUN-UP, DURING TAKE-OFF FLUCTUATION OF TORQUE INDICATION FOR ENG, THEN SETTLED OUT FOR REST OF FLIGHT BECAUSE VIBRATION WENT AWAY.  FURTHER INVESTIGATION SHOWS DE-ICE BOOT WAS THROWN ALONG LENGTH OF BLADE THEN DEPARTED AC (RUBBER STREAKS OUT TO BLADE TIP).  GLUE ON BLADE LOOKED TO BE IN NORMAL CONDITION, NO DETERIORATION OF GLUE BED.  DETERMINED 2 BOOTS ON THAT PROP WERE CHANGED, CANNOT DETERMINE IF IT WAS ONE OF  REPLACED BOOTS.
